... be pregnant
The same thing happened to me I got one shot of depo on February 10 2015 lasting till May 4 2015 and when I returned to see my doctor I didn't receive the shot but had gotten Trinessa bcp I only took five pills in the first week had unprotected sex with my boyfriend in the second week and now I'm having symptoms and I don't know if there because of stopping the depo, bcp, or if I could have possibly ovulated and conceived.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2015 • 3 answers
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 3 Aug 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Posted 19 Mar 2016 • 0 answers